Doc had me on 20mg nexium then changed me to 20mg 2x pd of omeprazole for gerd I have a lump feeling in throat may be bone spur. Hardly ever acid regluz. Upper gi normal What meds are better I really do not want another endoscopy Had one several years ago Normal I hate this discomfort in my throat Could it be a bone spur as Doc. suggested?
Cervical bone spurs are tiny projections that develop along the bones that make up the spine.
There are several signs that can indicate bone spurs along the cervical bones of the spine. The most common symptoms include difficulty breathing or swallowing. This is because the cervical bones point inward instead of outward like the rest of the spine. When spurs develop on these bones, they can start to put pressure on the esophagus and airways. Pressure on the airways can cause breathing difficulty while pressure on the esophagus can cause problems with swallowing. These bone spurs can also put pressure on the blood vessels leading to the brain which can result in trouble focusing or dizziness. Some people with bone spurs on the cervical bones may also experience pain in their arms. They may also experience numbness, loss of strength, or decreased movement in the arms as well.
When spurs on the cervical bones are severe enough to cause severe pain or other complications, they need to be treated. Sometimes they can be managed with simple pain medication, while in other situations, surgery is required.
Hope this information is of help to you.
My sister suffered from a lump feeling in her throat; she had an endoscopy and nothing was found so finally her doctor sent her to an endocrinologist for a thyroid scan/check. She had a tumor on her thyroid that was large enough to cause her trouble swallowing and breathing. Ask your doctor about this.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Dec 2011 • 2 answers
Posted 11 Feb 2014 • 6 answers
Posted 28 Mar 2014 • 2 answers
I have been on Nexium for many years and a few weeks ago stopped it due to reading about side effec?
Posted 7 Aug 2014 • 2 answers
Posted 13 Jun 2015 • 6 answers